| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 33-36


Wanjuan Du, Zhongping Li, Li Xie
      Neumann problem for coupled diffusion systems with localized nonlinear reactions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1599-1606.

Peng Lin, Gao Mingzhe
      A note on Hardy-Hilbert type integral inequality
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1607-1616.

H. A. Ghany
      q-Derivative of basic hypergeometric series with respect to parameters
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1617-1632.

S. Latha, O. Karthiyayini
      Certain class of analytic and univalent functions involving the Ruscheweyh derivative operator
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1633-1644.

M. A. Latif, M. Alomari
      On Hadmard-type inequalities for h-convex functions on the co-ordinates
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1645-1656.

Xiaolin Deng, Yafang Zhang, Peibiao Zhao
      Portfolio optimization based on spectral risk measures
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1657-1668.

S. Lal, H. P. Singh
      Double matrix summability of double Fourier series
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1669-1681.

Nguyen Buong, Nguyen Thi Thuy Hoa
      Regularization for nonlinear complementarity problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1683-1691.

Nguyen Buong, Nguyen Dinh Dung
      Regularization for a common solution of a system of nonlinear ill-posed equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1693-1699.

B. Xh. Fejzullahu, R. Xh. Zejnullahu
      Lebesgue constants for Fourier expansions associated with weight function (1-x)^\alpha (1+x)^\beta+M\delta_{-1}+N\delta_{1}
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1701-1709.

Vu Van Khuong
      Qualitative properties for a fourth-order rational difference equation (I)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1711-1722.

Vu Van Khuong
      Qualitative properties for a fourth-order rational difference equation (III)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1723-1733.

F. O. Nyamwala
      Norms of symmetrised two-sided multiplication operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1735-1744.

S. Imnang, S. Suantai
      Approximating common fixed points for a finite family of non-Lipschitzian mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1745-1759.

K. Chandrasekhara Rao, S. Tamilselvan, K. Vairamanickam
      Some vector sequence spaces-II
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1761-1768.

A. R. Vahidi, E. Babolian, Gh. Asadi Cordshooli, Z. Azimzadeh
      Numerical solution of Fredholm integro-differential equation by Adomian's decomposition method
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1769-1773.

M. Pasic, A. Raguz
      Singular behaviour of bounded radially symmetric solutions of p-Laplace nonlinear equation
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1775-1788.

I. Braja
      Characterizations of regular gamma semi-groups using quazi-ideals
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1789-1794.

M. Hazarika, B. Kalita
      A generalized definition of joint hyponormality
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 33-36, 1795-1802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |